Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Miscarriage. Dark brown spotting, active bleeding. Hcg went down. Should I be worried?

I had an early miscarriage (5-7 weeks) on October 10th. I had spotting for a couple weeks before then active bleeding for about 5 days then had dark brown spotting for another three weeks, then what I thought was my period for about 4 days and have been spotting since. The last week or so it has turned into a pink, sometimes bright red,tinged mucosy discharge . My hcg finally went down to less than five about three weeks ago. Should I be worried? I m 29, 5 7 and 215 lbs, this was my first pregnancy
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response

Thanks for you query,

Irregular bleeding which you have mentioned is quite common after abortion . As you said that your bhcg went below 5 miu per ml , then you dont have to worry . It means that you are completely recovered of pregnancy. Your menstruation will become regular gradually.

Take care

Hope it helps you..
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor